# SDR UALA2013040802308

- Difficulty date: April 6, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,103 hours, 12,870 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G0253
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE,  RIGHT GENERATOR DRIVE DISPLAYED.   GENERATOR DRIVE DISCONNECTED.  FOUND INTERNAL FAILURE OF IDG, REMOVED AND REPLACED IAW AMM.  PERFORMED OPS TEST IAW AMM 24-11-00 STEP 6 AND RESERVICED IDG.  NO DEFECTS NOTED.
